The Community for Technology Leaders
2013 IEEE 54th Annual Symposium on Foundations of Computer Science (2007)
Providence, Rhode Island
Oct. 21, 2007 to Oct. 23, 2007
ISSN: 0272-5428
ISBN: 0-7695-3010-9
pp: 518-524
We describe a deterministic, polynomial time algorithm for finding edge-disjoint paths connecting given pairs of vertices in an expander. Specifically, the input of the algorithm is a sufficiently strong d-regular expanderG on n vertices, and a sequence of pairs s_i ,t_i ,(1 \leqslant i \leqslant r) of vertices, where r = \Theta (\frac{{nd\log d}} {{\log n}}), and no vertex appears more than d/3 times in the list of all endpoints s_1 ,t_1 , \ldots ,s_r ,t_r. The algorithm outputs edge-disjoint paths Q_1 , \ldots ,Q_r , where Q_1 connects s_i and t_i. The paths are constructed online, that is, the algorithm produces Q_i as soon as it gets s_i ,t_i and before the next requests in the sequence are revealed. This improves in several respects a long list of previous algorithms for the above problem, whose study is motivated by the investigation of communication networks. An analogous result is established for vertex disjoint paths in blowups of strong expanders.
Michael Capalbo, Noga Alon, "Finding Disjoint Paths in Expanders Deterministically and Online", 2013 IEEE 54th Annual Symposium on Foundations of Computer Science, vol. 00, no. , pp. 518-524, 2007, doi:10.1109/FOCS.2007.19
86 ms
(Ver 3.3 (11022016))